# SDR F3LA2010072500506

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 21,487 hours, 10,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK:  NON ROUTINE N0410, AFT MAIN CABIN FLOORBEAM Y1292 AT FRAME 68R HAS 2 AREAS OF CORROSION.  REMOVED AND REPLACED FLOORBEAM - Y1292 FROM FRAME 68R TO FRAME 69R IAW A319 SRM 51-42-11 PARA 7.
